# SDR UALA2012010900183

- Difficulty date: January 9, 2012
- Submitted: January 11, 2012
- Operation: Air carrier
- Aircraft: N519UA
- Make and model: Boeing 757222
- Aircraft serial: 24872
- Aircraft time: 70,178 hours, 26,309 cycles
- Engine: Pwa PW2037
- System (JASC): 2560 · Emergency Equipment
- Part: Cartridge
- Condition: Faulty
- Location: L4 Door Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L4 DOOR DIFFICULT TO ARM AND DISARM.  REPLACED OVERCENTER SPRING CARTRIDGE.  ALSO CLEANED AND LUBED ARM DISARM MECHANISM.  OPS CHECKED GOOD.
